Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat, S., Lauritzen, S., Sadeghi, K., Uhler, C., Wermuth, N., & Zwiernik, P. (2017). Total positivity in Markov structures. Annals of Statistics, 45(3), 1152–1184. https://doi.org/10.1214/16-AOS1478
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 698   OA
Wang, Y., Nagarajan, M., Uhler, C., & Shivashankar, G. (2017). Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression. Molecular Biology of the Cell, 28(14), 1997–2009. https://doi.org/10.1091/mbc.E16-12-0825
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications, 26(3), 403–418. https://doi.org/10.1007/s10260-016-0375-6
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
Zwiernik, P., Uhler, C., & Richards, D. (2017). Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 79(4), 1269–1292. https://doi.org/10.1111/rssb.12217
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
Solus, L. T., Uhler, C., & Yoshida, R. (2016). Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications, 509, 247–275. https://doi.org/10.1016/j.laa.2016.07.026
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova, A., & Rudas, T. (2016). On the closure of relational models. Journal of Multivariate Analysis, 143, 440–452. https://doi.org/10.1016/j.jmva.2015.10.005
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek, M., Sturmfels, B., Uhler, C., & Zwiernik, P. (2016). Exponential varieties. Proceedings of the London Mathematical Society, 112(1), 27–56. https://doi.org/10.1112/plms/pdv066
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1621
Hillar, C., & Martin Del Campo Sanchez, A. (2016). Corrigendum to “Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals” [J. Symb. Comput. 50 (March 2013) 314–334]. Journal of Symbolic Computation, 74, 650–652. https://doi.org/10.1016/j.jsc.2015.09.002
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
Hein, N., Hillar, C., Martin Del Campo Sanchez, A., Sottile, F., & Teitler, Z. (2015). The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics, 24(3), 261–269. https://doi.org/10.1080/10586458.2014.980044
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, F., & Moradi, S. (2015). Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society, 52(3), 977–986. https://doi.org/10.4134/BKMS.2015.52.3.977
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova, A., Uhler, C., & Rudas, T. (2015). Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis, 87(7), 57–72. https://doi.org/10.1016/j.csda.2015.01.017
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks, C., Martin Del Campo Sanchez, A., & Sottile, F. (2015). Galois groups of Schubert problems of lines are at least alternating. Transactions of the American Mathematical Society, 367(6), 4183–4206. https://doi.org/10.1090/S0002-9947-2014-06192-8
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
Noren, P. (2015). The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation, 68/Part 2(May-June), 285–296. https://doi.org/10.1016/j.jsc.2014.09.014
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova, A., & Rudas, T. (2015). Iterative scaling in curved exponential families. Scandinavian Journal of Statistics, 42(3), 832–847. https://doi.org/10.1111/sjos.12139
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Lin, S., Uhler, C., Sturmfels, B., & Bühlmann, P. (2014). Hypersurfaces and their singularities in partial correlation testing. Foundations of Computational Mathematics, 14(5), 1079–1116. https://doi.org/10.1007/s10208-014-9205-0
View | DOI | Download (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007   OA
Klimova, A., & Rudas, T. (2014). gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
Engström, A., & Noren, P. (2014). Tverberg’s Theorem and Graph Coloring. Discrete & Computational Geometry, 51(1), 207–220. https://doi.org/10.1007/s00454-013-9556-3
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2178   OA
Haws, D., Martin Del Campo Sanchez, A., Takemura, A., & Yoshida, R. (2014). Markov degree of the three-state toric homogeneous Markov chain model. Beitrage Zur Algebra Und Geometrie, 55(1), 161–188. https://doi.org/10.1007/s13366-013-0178-y
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011   OA
Yu, F., Fienberg, S., Slaković, A., & Uhler, C. (2014). Scalable privacy-preserving data sharing methodology for genome-wide association studies. Journal of Biomedical Informatics, 50, 133–141. https://doi.org/10.1016/j.jbi.2014.01.008
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2047   OA
Yu, F., Rybar, M., Uhler, C., & Fienberg, S. (2014). Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases. In J. Domingo Ferrer (Ed.), Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) (Vol. 8744, pp. 170–184). Ibiza, Spain: Springer. https://doi.org/10.1007/978-3-319-11257-2_14
View | DOI | Download (ext.) | arXiv
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham, M., Kerber, M., & Uhler, C. (2014). Sphere packing with limited overlap (pp. 155–161). Presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada: Unknown.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2280   OA
Uhler, C., & Wright, S. (2013). Packing ellipsoids with overlap. SIAM Review, 55(4), 671–706. https://doi.org/10.1137/120872309
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2010   OA
Uhler, C., Raskutti, G., Bühlmann, P., & Yu, B. (2013). Geometry of the faithfulness assumption in causal inference. The Annals of Statistics, 41(2), 436–463. https://doi.org/10.1214/12-AOS1080
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2009   OA
Uhler, C., Slavkovic, A., & Fienberg, S. (2013). Privacy-preserving data sharing for genome-wide association studies. Journal of Privacy and Confidentiality , 5(1), 137–166. https://doi.org/10.29012/jpc.v5i1.629
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2959   OA
Uhler, C. (2012). Geometry of maximum likelihood estimation in Gaussian graphical models. Annals of Statistics, 40(1), 238–261. https://doi.org/10.1214/11-AOS957
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed